# SDR CALA9601595

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 24R CORRODED IN AFT CARGO COMPARTMENT AT STA 1166 UNDER CIRCUMFERENTIAL.  THE CORRODED SECTION OF STRINGER WAS REMOVED AND A REPLACEMENT WAS FABRICATED AND INSTALLED IAW SRM 53-10-3.
